# SDR AALA202102119009

- Difficulty date: February 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737823
- Aircraft serial: 44454
- Aircraft time: 1,881 hours, 729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Grommet
- Condition: Missing
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GROMMET MISSING ON THE L1 DOOR GIRT BAR. INSTALLED NEW GROMMET IAW AMM 25-61-01.
